advertisement
Question
Posted by: Racoon | 2010/08/11

Changing meds - dosages

Dear CS

I will be changing from Fluoxetine to Zoloft just before the birth of my son mid Sept. My current dosage of fluoxetine is 10 mg (I take 1 capsule every second day). Gynae wants to put me on 75 mg Zoloft, but it seems too much? What do you suggest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Without the benefit of knowing far more details about you and your history with depression, I can't answer the very specific questions you are asking here. I would hope that the decisions about your taking medication during the pregnancy have been taken by your specialist psychiatrist, in consultation with your gynae.
The actual nmber of mg of diferent meds varies quite widely, so 10 mg of one is not usually equivalent to 10 mg of another.
I'm not sure whether one 10 mg dose of fluexetine every second day is an effective antidepressant dose - it sounds like a lowering dose as part of a strategy to gradually withdraw it ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/11

Without the benefit of knowing far more details about you and your history with depression, I can't answer the very specific questions you are asking here. I would hope that the decisions about your taking medication during the pregnancy have been taken by your specialist psychiatrist, in consultation with your gynae.
The actual nmber of mg of diferent meds varies quite widely, so 10 mg of one is not usually equivalent to 10 mg of another.
I'm not sure whether one 10 mg dose of fluexetine every second day is an effective antidepressant dose - it sounds like a lowering dose as part of a strategy to gradually withdraw it ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement